Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 45, NWS Green Bay, WI

July 27, 2014

NWS Green Bay, WI issued this small craft advisory at Jul 27, 2014, 3:49 AM CDT. It took effect at Jul 27, 2014, 4:00 PM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Jul 27, 2014, 3:49 AM CDT (08:49 UTC)
In effect from
Jul 27, 2014, 4:00 PM CDT
Expired
Jul 28, 2014, 1:00 PM CDT
In force
21 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

674 
WHUS73 KGRB 270849
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
349 AM CDT SUN JUL 27 2014

...GUSTY NORTH WINDS AND BUILDING WAVES THIS AFTERNOON...

.GUSTY NORTH WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON BEHIND
A COLD FRONT. THE GUSTY WINDS WILL CONTINUE INTO THE EVENING
HOURS...THEN SLOWLY DIMINISH OVERNIGHT INTO MONDAY MORNING. THE
WINDS WILL PRODUCE BUILDING WAVES THIS AFTERNOON AND EVENING.

LMZ521-522-541>543-271700-
/O.NEW.KGRB.SC.Y.0045.140727T2100Z-140728T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
349 AM CDT SUN JUL 27 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM CDT MONDAY. 

* WINDS...BECOMING NORTH 15 TO 25 KTS LATE THIS AFTERNOON AND
  CONTINUING THIS EVENING. A FEW HIGHER GUSTS ARE POSSIBLE. WINDS
  ARE EXPECTED TO SLOWLY DIMINISH OVERNIGHT INTO MONDAY MORNING.

* WAVES...BUILDING TO 2 TO 4 FT THIS AFTERNOON. HIGHER WAVES
  POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
5 follow-up statements
716 
WHUS73 KGRB 271510
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1010 AM CDT SUN JUL 27 2014

...GUSTY NORTH WINDS AND BUILDING WAVES THIS AFTERNOON...

.GUSTY NORTH WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON BEHIND
A COLD FRONT. THE GUSTY WINDS WILL CONTINUE INTO THE EVENING
HOURS...THEN SLOWLY DIMINISH OVERNIGHT INTO MONDAY MORNING. THE
WINDS WILL PRODUCE BUILDING WAVES THIS AFTERNOON AND EVENING.

LMZ521-522-541>543-272315-
/O.CON.KGRB.SC.Y.0045.140727T2100Z-140728T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1010 AM CDT SUN JUL 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM CDT MONDAY...

* WINDS...BECOMING NORTH 15 TO 25 KTS LATE THIS AFTERNOON AND 
  CONTINUING THIS EVENING. A FEW HIGHER GUSTS ARE POSSIBLE. 
  WINDS ARE EXPECTED TO SLOWLY DIMINISH OVERNIGHT INTO MONDAY 
  MORNING. 

* WAVES...BUILDING TO 2 TO 4 FT THIS AFTERNOON. HIGHER WAVES 
  POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
045 
WHUS73 KGRB 271956
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
256 PM CDT SUN JUL 27 2014

...GUSTY NORTH WINDS AND BUILDING WAVES THIS AFTERNOON...

.GUSTY NORTH WINDS ARE EXPECTED BEHIND A COLD FRONT. THE GUSTY
WINDS WILL CONTINUE INTO THE EVENING HOURS...THEN SLOWLY DIMINISH
OVERNIGHT INTO MONDAY MORNING. THE NORTH WINDS WILL PRODUCE BUILDING
WAVES ON THE LAKE AND THE BAY.

LMZ521-522-541>543-280400-
/O.CON.KGRB.SC.Y.0045.140727T2100Z-140728T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
256 PM CDT SUN JUL 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY...

* WINDS...NORTH AT 15 TO 25 KTS CONTINUING THIS EVENING. A FEW
  HIGHER GUSTS ARE POSSIBLE. WINDS ARE EXPECTED TO SLOWLY DIMINISH
  OVERNIGHT INTO MONDAY MORNING.

* WAVES...BUILDING TO 3 TO 5 FT. HIGHER WAVES POSSIBLE TOWARD THE
  OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
965 
WHUS73 KGRB 280255
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
955 PM CDT SUN JUL 27 2014

...GUSTY NORTH WINDS TO CONTINUE TONIGHT...

LMZ541>543-281100-
/O.EXT.KGRB.SC.Y.0045.000000T0000Z-140728T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
955 PM CDT SUN JUL 27 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT MONDAY...

* NORTH WINDS AT 10 TO 20 KTS WITH GUSTS TO 30 KTS WILL BEGIN TO
  DIMINISH TOWARDS MORNING.

* WAVES OF 3 TO 5 FT WILL REMAIN POSSIBLE THROUGH MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-280900-
/O.CON.KGRB.SC.Y.0045.000000T0000Z-140728T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
955 PM CDT SUN JUL 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY...

* NORTH WINDS AT 10 TO 20 KTS WITH GUSTS TO 30 KTS WILL BEGIN TO
  DIMINISH TOWARDS MORNING. 

* WAVES OF 2 TO 4 FT WILL CONTINUE INTO MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
102 
WHUS73 KGRB 280855
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
355 AM CDT MON JUL 28 2014

...NORTH WINDS AND LARGE WAVES SLOWLY DIMINISHING THIS MORNING...

LMZ521-522-281000-
/O.EXP.KGRB.SC.Y.0045.000000T0000Z-140728T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
355 AM CDT MON JUL 28 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS
MORNING...

GUSTY NORTH TO NORTHWEST WINDS CONTINUE TO DIMINISH EARLY THIS
MORNING...SO THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE.
HOWEVER...A FEW GUSTS TO 25 KTS WILL STILL BE POSSIBLE THROUGH THE
EARLY MORNING HOURS...THEN WILL DIMINISH TO 10 TO 15 KTS BY MID-
MORNING. WAVES OF 2 TO 4 FEET WILL SUBSIDE TO 1 TO 2 FT BY EARLY
AFTERNOON. 

$$

LMZ541>543-281700-
/O.CON.KGRB.SC.Y.0045.000000T0000Z-140728T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
355 AM CDT MON JUL 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* NORTH WINDS AT 10 TO 20 KTS WITH GUSTS TO AROUND 25 KTS WILL
  SLOWLY DIMINISH TO 10 TO 15 KTS BY MID TO LATE MORNING.

* WAVES OF 3 TO 5 FT ARE EXPECTED TO SUBSIDE TO 1 TO 3 FT THIS
  AFTERNOON. LARGER WAVES ARE POSSIBLE TOWARD THE OPEN WATERS THIS
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
278 
WHUS73 KGRB 281510
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1010 AM CDT MON JUL 28 2014

...NORTH WINDS AND LARGE WAVES CONTINUE TO DIMINISHING...

LMZ541>543-281800-
/O.CON.KGRB.SC.Y.0045.000000T0000Z-140728T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1010 AM CDT MON JUL 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* NORTH WINDS WILL CONTINUE TO DIMINISH TO 10 TO 15 KTS BY MID DAY.

* WAVES OF 3 TO 5 FT ARE EXPECTED TO SUBSIDE TO 2 TO 4 FT THIS 
  AFTERNOON. LARGER WAVES ARE POSSIBLE TOWARD THE OPEN WATERS 
  THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jul 26, 10:47 PM CDT, 5 hours 2 minutes earlier.

Area forecast discussion, Jul 26, 10:47 PM CDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1047 PM CDT SAT JUL 26 2014

UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE

.SYNOPSIS...
ISSUED AT 236 PM CDT SAT JUL 26 2014

SCATTERED SHOWERS AND THUNDERSTORMS FOR THE REST OF THE WEEKEND...
THEN MUCH COOLER EARLY NEXT WEEK.

MAJOR AMPLIFICATION OF THE LNGWV PATTERN INVOF NOAM WILL OCCUR
THE NEXT COUPLE DAYS AS CLOSED UPR LOW CURRENTLY OVER THE LAKE
WINNIPEG REGION SHIFTS E AND THEN TURNS SE. IN ADDITION TO THE
RESULTING UPR TROF OVER THE LOWER GREAT LAKES RGN...ANOTHER LNGWV
TROF WL BE OFF THE BRITISH COLUMBIA COAST...AND A STG RIDGE WL BE
ANCHORED OVER THE INTERMOUNTAIN WEST. THE DEVELOPING PATTERN WL BE
VERY STABLE. ONCE IN PLACE...IT WILL REMAIN IN PLACE THROUGH THE
REMAINDER OF THE FCST PERIOD. BUT GRADUAL MODIFICATION OF THE COLD
AIR WITHIN THE TROFS WL ALLOW THE FLOW ACRS THE CONUS TO
WEAKEN...AND THE MAIN WESTERLIES TO REFORM BACK N ACRS CANADA.

WARM AND HUMID CONDITIONS AT THE START OF THE FCST PERIOD WL
QUICKLY BE REPLACED BY MUCH COOLER AND DRIER CONDITIONS FOR THE
START OF THE WORK WEEK. THEN TEMPERATURES WL GRADUALLY REBOUND
BACK TO SEASONAL NORMALS AS THE COOL AIR ACRS THE REGION
MODIFIES.

THE BEST CHC FOR SIG PCPN WL BE EARLY IN THE FCST PERIOD...AS THE
UPR LOW CROSSES THE RGN. BUT THE COVERAGE OF THE SIG PCPN WITH
THE UPR LOW IS LIKELY TO BE SCT...AND THE GENERAL NWLY UPR FLOW
THAT WL DOMINATE THE AREA FOR THE REMAINDER OF THE PERIOD FAVORS
BLO NORMAL PCPN AMNTS. THE LACK OF PCPN ACRS MUCH OF THE AREA THE
PAST FEW WEEKS IS BECOMING APPARENT IN THE FORM OF BROWN LAWNS AND
SLUGGISH GROWTH OF CROPS IN AREA FARMS. PCPN TOTALS FOR THE PAST
30 DAYS HAVE GENERALLY ONLY BEEN 25-50 PCT OF NORMAL ACRS MOST OF
THE FCST AREA. OVER THE PAST COUPLE WEEKS...THE MOST SIG PCPN
DEFICIT HAS BEEN OVER E-C WI...WHERE PCPN TOTALS HAVE BEEN LESS
THAN 25 PCT OF NORMAL.
&&

.SHORT TERM...TONIGHT AND SUNDAY
ISSUED AT 236 PM CDT SAT JUL 26 2014

THE LATEST RAP ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A WEAK AREA
OF LOW PRESSURE MOVING EAST OVER LAKE SUPERIOR AND SURFACE TROUGH
AXIS EXTENDING SOUTHWEST FROM THIS SURFACE LOW ACROSS NORTHWEST
WISCONSIN.  A BROKEN LINE OF THUNDERSTORMS HAVE DEVELOP ALONG THIS
TROUGH AXIS OVER THE CENTRAL UPPER PENINSULA BUT THINK THEY WILL
REMAIN NORTH OF THE BORDER FOR THE REST OF THE AFTERNOON.  THOUGH
LOW STRATUS REMAINS AHEAD OF THE TROUGH OVER NORTHEAST
WISCONSIN...CLEARING SKIES HAVE MOVED INTO NORTH-CENTRAL WISCONSIN
WHERE MIXING HAS DROPPED DEWPOINTS INTO THE LOWER AND MIDDLE 50S. AN
AREA OF CIRRUS WILL CONTINUE TO MOVE EAST OVER CENTRAL AND
EAST-CENTRAL WISCONSIN THIS AFTERNOON FROM THUNDERSTORMS OVER THE
CENTRAL PLAINS.  OTHERWISE...THE FOCUS FOR THE NEXT 24 HOURS WILL
REVOLVE AROUND THE UPPER LOW OVER SOUTH-CENTRAL CANADA.  AS IT MOVES
SOUTHEAST...THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS IS THE
MAIN FORECAST CONCERN LATE TONIGHT INTO SUNDAY.

TONIGHT...THE UPPER LEVEL LOW AND ASSOCIATED OCCLUDED FRONT WILL
DIVE SOUTHEAST INTO NORTHWEST AND NORTH-CENTRAL RESPECTIVELY BY LATE
TONIGHT.  AHEAD OF THESE FEATURES...MODELS DEPICT A RELATIVELY
NARROW RIBBON OF HIGHER THETAE ABOVE THE NOCTURNAL INVERSION THAT
MOVES INTO N-C WISCONSIN BY 09Z AND THE FOX VALLEY TO IRON MOUNTAIN
CORRIDOR BY 12Z.  WITHIN THIS THETAE RIBBON...MODELS ESTIMATE
ELEVATED CAPES BETWEEN 500-1000 J/KG WHICH SUPPORTS A CHANCE OF
THUNDERSTORMS. QG FORCING WILL BE INCREASING AT THE SAME TIME AND
PWATS WILL BE NEARING 1.5 INCHES.  SO WILL SHOW PRECIP CHANCES IN
THE LIKELY RANGE OVER NORTH-CENTRAL WISCONSIN AFTER MIDNIGHT WITHIN
THE DEFORMATION ZONE AND A CHANCE ELSEWHERE.  IF STORMS DO
DEVELOP...SOME COULD CONTAIN SUB-SEVERE SIZED HAIL.  EFFECTIVE
SHEARS 20-25 KNOTS SUGGESTS SEVERE STORMS ARE UNLIKELY.

SUNDAY...THE UPPER LOW WILL MOVE ACROSS OUR AREA DURING THE MORNING
AND EXIT OVER SOUTHERN LAKE MICHIGAN BY LATE IN THE AFTERNOON.
BENEATH THE UPPER LOW...AMPLE MOISTURE COMBINED WITH STEEP LOW LEVEL
LAPSE RATES WILL LEAD TO THE DEVELOPMENT OF SHOWERS AND A FEW
THUNDERSTORMS BY LATE IN THE MORNING.  WET BULB ZERO TEMPS BELOW
10KFT WILL PROVIDE A THREAT OF HAIL WITHIN ANY THUNDERSTORMS AND
WOULD NOT BE SURPRISED IF AN ISOLATED STORM OR TWO APPROACHES SEVERE
LIMITS.  WILL KEEP THIS MENTION IN THE HWO.  HIGHS COOLING TO THE
MIDDLE 60S NORTH TO MIDDLE 70S SOUTH.

.LONG TERM...SUNDAY NIGHT THROUGH SATURDAY
ISSUED AT 236 PM CDT SAT JUL 26 2014

PCPN WITH THE DEPARTING UPR LOW COULD LINGER INTO SUN EVE...ESP
IN THE EAST. MAINTAINED CHC POPS FOR THE EVENING. ALTHOUGH IT/S
NOT OUT OF THE QUESTION THAT SOMETHING COULD LINGER PAST
MIDNIGHT...THERE WAS NOT ENOUGH SUPPORT FOR THAT TO DRAG POPS
THROUGH THE WHOLE NIGHT. SINCE WINDS WL LIKELY STAY UP DURING THE
NGT AND COOLER AIR WL FIRST BE WORKING INTO THE AREA...EDGED MINS
TOWARD A BLEND OF THE WARMER GUIDANCE PRODUCTS.

THE FCST AREA WL STILL BE ON THE CYCLONIC SIDE OF THE UPR JET
MON...SO ANY SML SCALE DISTURBANCE THAT WORKS ACRS THE AREA
DURING THE AFTN COULD EASILY GENERATE ISOLD-SCT SHRA. BUT WITH NO
FORCING APPARENT ON THE MODELS ATTM...KEPT FCST DRY. IT LOOKS LIKE
A DISTURBANCE WL DROP SWD ACRS THE AREA TUE...SO KEPT CHC POPS AT
THAT TIME.

SIG MOISTURE WL REMAIN WELL S OF THE AREA FOR THE REST OF THE
FCST PERIOD...SO THE PROSPECT FOR SIG WIDESPREAD PCPN DOES NOT
LOOK GOOD. BUT THERE WL STILL BE AMPLE OPPORTUNITIES FOR SCT LGT
PCPN AS SML SCALE SHRTWVS DROP SEWD ACRS THE AREA. CONFIDENCE IN
THE TIMING THOSE CHCS DIMINISHES RAPIDLY AS ONE GOES FARTHER OUT
INTO THE FCST.

NO SIG CHGS WERE NEEDED TO THE BROAD-BASED EXTENDED FCST
INITIALIZATION GRIDS.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1040 PM CDT SAT JUL 26 2014

AN UPPER LEVEL LOW WILL DROP SOUTHEAST INTO NORTHERN WISCONSIN
OVERNIGHT INTO SUNDAY MORNING. A BROKEN LINE OF SHOWERS AND A FEW
THUNDERSTORMS ARE CURRENTLY MOVING THROUGH WEST CENTRAL WI
ASSOCIATED WITH A TROF OF LOW PRESSURE AT THE SURFACE. PLENTY OF
INSTABILITY ALOFT TO MAINTAIN SOME OF THE SHOWERS/STORMS AS THEY
MOVE EAST OVERNIGHT. WIDESPREAD SHOWERS AND SCATTERED
THUNDERSTORMS ARE LIKELY TO DEVELOP SUNDAY MORNING WITH LOWERING
CIGS. KEPT THUNDER OUT OF TAFS AT THIS TIME GIVEN EXPECTED
ISOLATED TO SCATTERED COVERAGE.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......SKOWRONSKI
SHORT TERM.....MPC
LONG TERM......SKOWRONSKI
AVIATION.......TE
Hazardous weather outlook, Jul 26, 2:35 PM CDT, 13 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
235 PM CDT SAT JUL 26 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-271945-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
235 PM CDT SAT JUL 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT ACROSS NORTH CENTRAL
WISCONSIN AND LATE TONIGHT FOR THE REST OF THE AREA. A FEW STORMS
MAY CONTAIN SMALL HAIL BUT SEVERE STORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE FORECAST
AREA ON SUNDAY. ALTHOUGH WIDESPREAD SEVERE THUNDERSTORMS ARE NOT
EXPECTED...A FEW SEVERE STORMS WITH LARGE HAIL ARE POSSIBLE ON
SUNDAY AFTERNOON.

THERE IS A CHANCE OF MAINLY AFTERNOON AND EARLY EVENING
THUNDERSTORMS FROM TUESDAY THROUGH FRIDAY....BUT IT IS VERY
UNLIKELY ANY OF THE STORMS WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-271945-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
235 PM CDT SAT JUL 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

DENSE FOG WILL POSE A HAZARD TO BOATERS AT TIMES TONIGHT...MAINLY
ON LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY...AS A STRONG UPPER
LEVEL DISTURBANCE AND COLD FRONT MOVE THROUGH THE REGION.
WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED...BUT A FEW
OF THE STRONGER STORMS MAY PRODUCE SOME HAIL.

GUSTY NORTH WINDS AND BUILDING WAVES COULD RESULT IN CONDITIONS
HAZARDOUS TO SMALL CRAFT EARLY SUNDAY EVENING INTO MONDAY.

THERE IS A CHANCE OF MAINLY AFTERNOON AND EARLY EVENING
THUNDERSTORMS FROM TUESDAY THROUGH FRIDAY.

MPC/JS

In the hours before

Local storm report, Jul 27, 12:58 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1258 AM CDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 AM     HAIL             WISCONSIN RAPIDS        44.40N 89.84W
07/27/2014  M1.00 INCH       WOOD               WI   TRAINED SPOTTER

            HAIL COVERING THE GROUND

1252 AM     HAIL             WISCONSIN RAPIDS        44.40N 89.84W
07/27/2014  M1.75 INCH       WOOD               WI   TRAINED SPOTTER

            HAIL COVERING THE GROUND

&&

BERSCH
Local storm report, Jul 27, 1:13 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
113 AM CDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 AM     HAIL             WISCONSIN RAPIDS        44.40N 89.84W
07/27/2014  M2.00 INCH       WOOD               WI   TRAINED SPOTTER

&&

BERSCH
Local storm report, Jul 27, 1:17 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
117 AM CDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HAIL             WISCONSIN RAPIDS        44.40N 89.84W
07/27/2014  M1.50 INCH       WOOD               WI   TRAINED SPOTTER

&&

BERSCH
Local storm report, Jul 27, 1:22 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
122 AM CDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 AM     HAIL             BANCROFT                44.31N 89.51W
07/27/2014  M0.50 INCH       PORTAGE            WI   TRAINED SPOTTER

            SLIGHTLY LARGER THAN 1/2 INCH

&&

BERSCH
Special weather statement, Jul 27, 1:41 AM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
141 AM CDT SUN JUL 27 2014

WIZ036-037-045-270730-
PORTAGE-WAUPACA-WAUSHARA-
141 AM CDT SUN JUL 27 2014

...THUNDERSTORMS WITH HAIL OVER WAUSHARA COUNTY...

AT 136 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO
STRONG THUNDERSTORMS OVER NORTHERN WAUSHARA COUNTY. THE STORMS WERE
MOVING SOUTHEAST AT 30 MPH.

NICKEL SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF
HEAVY DOWNPOURS ARE LIKELY WITH THE STORMS.

CITIES IN THE PATH OF THE THUNDERSTORMS INCLUDE WILD ROSE...SAXEVILLE
AND PINE RIVER.

IF OUTDOORS CAMPING...SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE
STORMS HAVE PASSED.

JKL
Special weather statement, Jul 27, 1:45 AM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
145 AM CDT SUN JUL 27 2014

WIZ012-270745-
FLORENCE-
145 AM CDT SUN JUL 27 2014

...THUNDERSTORM WITH PENNY SIZE HAIL OVER FLORENCE COUNTY...

AT 145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHERN FOREST COUNTY...MOVING EAST AT 20
MPH.

UP TO PENNY SIZE HAIL...WINDS GUSTS TO 45 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  HOMESTEAD BY 245 AM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

TDH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 12:05 AM CDTSevere Thunderstorm WarningGRBPortage, Wood40 min
Jul 27, 12:42 AM CDTSevere Thunderstorm WarningGRBPortage, Waushara, Wood48 min
Jul 27, 12:57 AM CDTSevere Thunderstorm WarningGRBForest, Oneida48 min

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.